Solpa-Sinus Tablets – 18 Tabs
Solpa-Sinus Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
This product is for use in adults and children 12 years and older.
Do not take these tables if you have a serious heart complaint, an over active thyroid, high blood pressure, glaucoma or take/have taken in the last 14 days’ medicine called a monoamine oxidase inhibitor.
Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.
Never exceed the stated dose
Always read the product leaflet
Earn 36 points upon purchasing this product.